Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anybody ever had BAD lithium withdrawal symptoms?

Posted by McPac on April 28, 2003, at 20:17:15

In reply to Re: Anybody ever had BAD lithium withdrawal symptoms?, posted by maryhelen on April 28, 2003, at 14:22:16

MH, saw your post above:

"I have been taking Lithium Carbonate for five months to augment Parnate. It seems to me that when I went up to 1200 mg I started to have side effects that I couldn't tolerate. My pdoc told me to go back down to 900 mg but they persisted".

>>>>> Geez, no wonder you had side effects...if you were only taking it as an augmenter, you may have been on a dose that was too high and unnecessary....I only take 300 mg/day....I doubt you'd have those side effects, AND you may get the augmentation you wanted at a much lower dose....just a thought.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:McPac thread:222797
URL: http://www.dr-bob.org/babble/20030423/msgs/223020.html